# SDR SWAA2020052643083

- Difficulty date: April 16, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR; AFT GALLEY DOOR SURROUND CREASE BEAM OUTER ANGLE CORRODED STA.947-987 WL208.  REMOVED CORROSION FROM CABIN FLOOR AFT GALLEY DOOR SURROUND CREASE BEAM OUTER ANGLE STA 947 - 987 WL208 RBL 66 IAW SRM 51-10-02-0G-0 AND INSPECTED W/ 10X MAG GLASS.  NO DEFECTS NOTED.  VERIFIED MATERIAL LOSS: ORIGINAL T = .080 REMAINING T = .040' LOSS = .040' LIMIT = .008'.  FOUND TO BE OUT OF LIMITS IAW SRM 53-70-15-1A-1 FIG 103 DET K.  REMOVED AND REPLACED CREASE BEAM IAW SRM 51-40-02-0G-0 AND DWG 147A8501 REV C. RESTORED CIC TO AREA IAW AMM 51-21-91-620-802 P/N 147A8540U8.
